Alert archive / Arizona / Wind Advisories in 2016
Wind Advisory 11, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at May 19, 2016, 1:04 PM MST for 4 counties in Arizona. It took effect at May 20, 2016, 11:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2016, 1:04 PM MST (20:04 UTC)
- In effect from
- May 20, 2016, 11:00 AM MST
- Expired
- May 20, 2016, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
969 WWUS75 KFGZ 192004 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 104 PM MST THU MAY 19 2016 AZZ004>009-012-013-015-016-040-200900- /O.NEW.KFGZ.WI.Y.0011.160520T1800Z-160521T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...DILKON...KYKOTSMOVI 104 PM MST THU MAY 19 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY. * TIMING...EXPECT STRONG WINDS FROM 11 AM TO 7 PM MST FRIDAY. * WINDS...SOUTH TO SOUTHWEST SUSTAINED FROM 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. | * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS, ESPECIALLY ON INTERSTATE 40 FROM WINSLOW TO KINGMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH, OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ 41
4 follow-up statements
431 WWUS75 KFGZ 200907 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 207 AM MST FRI MAY 20 2016 AZZ004>009-012-013-015-016-040-201715- /O.CON.KFGZ.WI.Y.0011.160520T1800Z-160521T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...DILKON...KYKOTSMOVI 207 AM MST FRI MAY 20 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... * TIMING...EXPECT STRONG WINDS FROM 11 AM TO 7 PM MST TODAY. * WINDS...SOUTH TO SOUTHWEST SUSTAINED FROM 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS... ESPECIALLY ON INTERSTATE 40 FROM WINSLOW TO KINGMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH... OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
330 WWUS75 KFGZ 201735 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1035 AM MST FRI MAY 20 2016 AZZ004>009-012-013-015-016-040-210200- /O.CON.KFGZ.WI.Y.0011.160520T1800Z-160521T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...DILKON...KYKOTSMOVI 1035 AM MST FRI MAY 20 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...EXPECT STRONG WINDS FROM 11 AM TO 7 PM MST TODAY. * WINDS...SOUTH TO SOUTHWEST SUSTAINED FROM 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS... ESPECIALLY ON INTERSTATE 40 FROM WINSLOW TO KINGMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH... OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
210 WWUS75 KFGZ 202213 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 313 PM MST FRI MAY 20 2016 ...A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM TODAY. ANOTHER WIND ADVISORY HAS BEEN ISSUED FROM 11 AM TO 7 PM SATURDAY... AZZ004>007-009-012-013-015-016-040-210615- /O.NEW.KFGZ.WI.Y.0012.160521T1800Z-160522T0200Z/ /O.CON.KFGZ.WI.Y.0011.000000T0000Z-160521T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...DILKON...KYKOTSMOVI 313 PM MST FRI MAY 20 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM THIS EVENING. * TIMING...EXPECT STRONG WINDS UNTIL 7 PM MST TODAY. ANOTHER ROUND OF STRONG WINDS FROM 11 AM TO 7 PM SATURDAY. * WINDS...SOUTH TO SOUTHWEST SUSTAINED FROM 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY ON INTERSTATE 40 FROM WINSLOW TO KINGMAN. IN ADDITION...LOCALIZED BLOWING DUST MAY CAUSE REDUCED VISIBILITIES ALONG INTERSTATE 40 EAST OF FLAGSTAFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH... OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ010-011-039-210615- /O.NEW.KFGZ.WI.Y.0012.160521T1800Z-160522T0200Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...NAVAJO N.M. 313 PM MST FRI MAY 20 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY. * TIMING...EXPECT STRONG WINDS FROM 11 AM TO 7 PM MST SATURDAY. * WINDS...SOUTH TO SOUTHWEST SUSTAINED FROM 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS. IN ADDITION...LOCALIZED BLOWING DUST MAY CAUSE REDUCED VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-210200- /O.CON.KFGZ.WI.Y.0011.000000T0000Z-160521T0200Z/ YAVAPAI COUNTY MOUNTAINS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK 313 PM MST FRI MAY 20 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * TIMING...EXPECT STRONG WINDS FROM 11 AM TO 7 PM MST TODAY. * WINDS...SOUTH TO SOUTHWEST SUSTAINED FROM 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS... ESPECIALLY ON INTERSTATE 40 FROM WINSLOW TO KINGMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH... OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
245 WWUS75 KFGZ 210201 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 701 PM MST FRI MAY 20 2016 AZZ004>007-009-012-013-015-016-040-210315- /O.EXP.KFGZ.WI.Y.0011.000000T0000Z-160521T0200Z/ /O.CON.KFGZ.WI.Y.0012.160521T1800Z-160522T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...DILKON...KYKOTSMOVI 701 PM MST FRI MAY 20 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY... ...A WIND ADVISORY EXPIRED AT 7 PM MST THIS EVENING... * TIMING...ANOTHER ROUND OF STRONG WINDS FROM 11 AM TO 7 PM SATURDAY. * WINDS...SOUTH TO SOUTHWEST SUSTAINED FROM 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY ON INTERSTATE 40 FROM WINSLOW TO KINGMAN. IN ADDITION...LOCALIZED BLOWING DUST MAY CAUSE REDUCED VISIBILITIES ALONG INTERSTATE 40 EAST OF FLAGSTAFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH... OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-210315- /O.EXP.KFGZ.WI.Y.0011.000000T0000Z-160521T0200Z/ YAVAPAI COUNTY MOUNTAINS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK 701 PM MST FRI MAY 20 2016 ...WIND ADVISORY EXPIREE AT 7 PM MST THIS EVENING... FREQUENT GUSTS OF 40 TO 50 MPH WERE OBSERVED ACROSS THE ADVISORY AREA TODAY. THESE WINDS HAVE DECREASED THIS EVENING. $$ AZZ010-011-039-210315- /O.CON.KFGZ.WI.Y.0012.160521T1800Z-160522T0200Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...NAVAJO N.M. 701 PM MST FRI MAY 20 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY... * TIMING...EXPECT STRONG WINDS FROM 11 AM TO 7 PM MST SATURDAY. * WINDS...SOUTH TO SOUTHWEST SUSTAINED FROM 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS. IN ADDITION...LOCALIZED BLOWING DUST MAY CAUSE REDUCED VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 19, 9:10 AM MST, 3 hours 54 minutes earlier.
Area forecast discussion, May 19, 9:10 AM MST, 3 hours 54 minutes before
Area Forecast Discussion National Weather Service Flagstaff AZ 910 AM MST THU MAY 19 2016 .SYNOPSIS...Expect drying conditions today with a few lingering showers over the higher terrain from Flagstaff eastward. A period of windy and cool conditions will develop Friday and last into next week. && .DISCUSSION... The short term forecast is in good shape with no planned updates. && .PREV DISCUSSION 525 AM...The upper low that brought showers and thunderstorms to our area for the last few days has weakened and moved east into New Mexico this morning. Enough moisture and improved heating exists today for some convective showers. However, the airmass is rapidly stabilizing as a s/wv ridge moves over the area and coverage will be drastically reduced compared to yesterday. Another large and unseasonably cold trough will enter the Great Basin later today and will affect the weather through the weekend. The main effects here will be wind, with the highest speeds likely Friday and Saturday, diminishing slightly Sunday and Monday. Longer range models show a nearly continuous supply of troughs entering the Great Basin next week, continuing a pattern of windy days and below normal temperatures. The storm track will be north of Arizona and chances for precipitation with these low pressure systems will be minimal. && .AVIATION...For the 18Z package...Generally isolated showers and thunderstorms across northern Arizona until around 02Z. Look for MVFR conditions and small hail with any stronger storms. Otherwise, mainly VFR conditions over the next 24 hours. Light winds today but after sunrise Friday winds becoming southwest 15-25 kts gusting to 35 kts. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Lingering moisture will result in showers and thunderstorms this afternoon, most numerous along the Arizona/New Mexico border. Otherwise, conditions will be warmer and a bit drier. On Friday, a low pressure system dips across northern Nevada, with gusty conditions developing for northern Arizona. Relative humidity values are expected to remain above critical fire weather levels. Saturday through Monday...Dry weather with gusty south to southwest winds are anticipated across northern Arizona. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...41 / Peterson AVIATION...McCollum FIRE WEATHER...KD For Northern Arizona weather information visit weather.gov/flagstaff
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.